| Model Number |
UNK - Arthroscopy Pumps |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(6) that an ar-6430 cassette and tubing set elevated pressure towards the end of the case like it was not connected.This occurred during use in a knee scope case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.